# SDR USAASA03147

- Difficulty date: December 31, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING THE EMERGENCY LIGHT TEST, THE MID, RIGHT, AFT TEST OF THE EMERGENCY LIGHTING SYSTEM FAILED.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY AT RIGHT SIDE AFT EMERGENCY POWER SUPPLY UNIT.  OPERATIONALLY CHECKS OK. (M)
